# SDR C1HA200288003

- Difficulty date: March 22, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 950A, STRINGER 29L HAS CORROSION.    REPAIRED STRINGER 29L FS 950B IAW AAR AIRCRAFT SERVICES SPEC  AAR 022602. 8110-3 ATTACHED.
